# SDR UPS97822716

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 38884061
- Condition: Cracked
- Location: Rt T1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT T1 DOOR LWR AFT FRAME FITTING IS CRACKED AND FWD END FITTING IS CRACKED.  REMOVED EXISTING HINGE FITTINGS 2 EA ON LOWER FWD AND AFT FITTINGS, FABRICATED AND INSTALLED REPLACEMENT FITTINGS IAW SRM 51-1-21.
